Journal of Advanced Research in Pure Mathematics, Volume (4), No (4), Year (2012-4) , Pages (67-77)

Title : ( sigma,tau-Higher derivations )

Authors: Shirin Hejazian , hussein mahdavian rad , Madjid Mirzavaziri ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let σ, τ be linear mappings on an algebra A. A sequence {dn}1 n=0 of linear mappings on A is said to be a (σ, τ )-higher derivation if dn(ab) = Σn k=0 dkτn

Keywords

, Derivation; (σ, τ )-Derivation; Higher derivation; (σ, τ)-Higher
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032356,
author = {Hejazian, Shirin and Mahdavian Rad, Hussein and Mirzavaziri, Madjid},
title = {sigma,tau-Higher derivations},
journal = {Journal of Advanced Research in Pure Mathematics},
year = {2012},
volume = {4},
number = {4},
month = {April},
issn = {1943-2380},
pages = {67--77},
numpages = {10},
keywords = {Derivation; (σ; τ )-Derivation; Higher derivation; (σ; τ)-Higher derivation.},
}

[Download]

%0 Journal Article
%T sigma,tau-Higher derivations
%A Hejazian, Shirin
%A Mahdavian Rad, Hussein
%A Mirzavaziri, Madjid
%J Journal of Advanced Research in Pure Mathematics
%@ 1943-2380
%D 2012

[Download]